Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

History of vitiligo on penis. Noticed spots on penis. Chances of getting herpes from hand job?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Mon, 21 Jan 2013 in Sexually Transmitted Diseases
Question: Hi, I had a erotic massage on 21 Dec with hand job. I've been told that you cannot get Herpes from a handjob but I'm not convinced. I'm circumcised and masturbate often, with and without lube (normal body/hand lotion). I also shaved the pubic area a couple of days before. Immediately after the session, I felt a stinging sensation on my penis. I've felt this before and have had fissures develop in the past, that were rather painful. This one looked like a dark grayish cut/sore under the leftside of the glands. It developed within a few days of the event. It did not produce any discharge or scab but tender to the touch. It's now been 10 days since the event in question and is starting to heal but still sensitive to the touch. It does not hurt to urinate nor does urine cause any discomfort to the sore (I tried) and no discharge from my penis. There's just a low pain that even spread to my testicles. I even went to have a STD screening done for possible herpes infection (waiting for results). Past medical history is I have Vitiligo on the penis as well and Furunucliosis on my lower extremities. I've had skin problems for years.

My concern, is I did have an another adulterous affair with a known female (I've known for 22 yrs and is married) approx. 45 days ago with unprotected intercourse. She has reported no concerns. What do you think it may be. I have pictures if you want to see.
doctor
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXXX
Thanks for writing in.
Ive gone through the details and the images.
I assume white spot visible on your penis is vitiligo.Sometimes genital herpes also leaves such hypopigmented spots.Did you had any ulcer/vesicular fluid filled lesion there.
The lesions on your penis do not resemble any STD at present.only possibility is herpes which has shortest incubation period and present as early as 1-2 days.
Most likely cause in your case is irritant balanitis.
It is non specific response of penile skin to irritation, friction etc.
You can apply hydrozole cream over the area.it is combination of a mild steroid and antifungal cream.It will take care of the symptoms over glans penis.
Also I would like to know-
Did you had any cuts over the penis at the time of exposure?
Did the girl had any visible sores/ulcers on the hands?
Do you ever had herpes labialis or genital herpes in life?

Have you had fever/swollen glands in groin?
Answer the question and we can continue the discussion here.
Hope this helps.
Regards .
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 44 minutes later
1. I do not believe so
2. She had no visible marks of any kind. Very healthy looking skin/face
2. No Herpes but did have Gonorrhea in 1989. Cleared up with meds
3. No swelling in groin
4. Vitiligo has been the since 2009.

Would Balantis cause low pain groin, especially at night? How do get it and isit contagious?
doctor
Answered by Dr. Sudarshan 3 hours later
Hi XXXXXXX
Thanks for the details .
Balanitis can be infective or non infective.
It can be contagious. Candidial balanitis is transmissible.As you are circumcised the risk is very low for contagious one.It is most likely to be due to friction and irritation in your case.It can cause low grade pain in groin.
You should apply hydrozole cream and take some analgesics like ibuprofen for pain.
This should clear it in a weeks time.
Hope this helps.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 3 hours later
Thanks Dr., I have Clobetasol Propionate 0.05% and Triamcinolone Acetonide 0.1% that I use for the Furnucliosis, would that work? Or is that too strong. I've already used the Clobtasol for 3 days and it's clearing up but worried it may be too strong. BTW I Should get my STD test back Friday. I'm really hoping you're correct. Thanks for the help
doctor
Answered by Dr. Sudarshan 19 hours later
Hi XXXXXXX
Thanks for writing back.
Clobetasol propionate is to strong.Avoid using it.
Triamcilonone can be used for 1 week at the most.
Beclomethasone is a mild steroid and can be used over genitals for longer time.

Inform me the results of test.
I will be available for follow up.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 16 hours later
Dr, I got the results back today, all negative for 8 types of STDs tested including Herpes and HIV. Can't find Hydrozole here in the US, so I'm using a combo of Hyrdocortizone-10 and Neosporin ointment. Seems to to be working but still have some tenderness in region. Learned my lesson for sure and thanks for the help.
doctor
Answered by Dr. Sudarshan 3 hours later
Hi XXXXXXX
Its good to know that all your test results are negative.Continue using hydrocortisone cream.The tenderness in groin will subside gradually.
Avoid such exposure in future.
Wishing you good luck.
If you are satisfied with the answer please accept it and rate it at the end.
Regards
Dr Sudarshan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,   ,  
Medical Procedures

Recent questions on  Triamcinolone acetonide

doctor1 MD

In January, I had sinus infection and very bad cough - I think bronchitis but not sure. About a week after my sinus infection and cough, I developed an itchy rash on my elbows, inner arm, wrists, ankles, and on the top of my left foot. I did not go to the doctor or take any prescription medicines prior to the rash, which consists of little red bumps in patches and/or linear formation and is very itchy - especially on my foot. When the itch is very bad, I ve been treating it with triamcinolone acetonide cream usp, 0.1% but not sure how safe continued use is. It is 6 months now and the rash is better, especially on my elbows and inner arms, but top of my foot and ankles slow to heal and still itchy.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We started using Eucerin skin calming itch relief cream and it seemed to help but then we both would start...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I broke out in a rash on my hips buttocks and underarms about two weeks ago, I went to my dermo dr and he said that I had a viral rash. Can me TRIAMCINOLONE ACETONIDE OINTMENT and said it might take a month to clear. A week later I was a whole lot better and then a week after that this past Saturday I broke out again, same parts of body but not exact same spots. Is there something else it could be? I feel fine other than the rash.

doctor1 MD

I went to the urgent care earlier this week because I have been breaking out in spot over my body not a lot and they are different sizes. They were unsure of the diagnosis and prescribed me triamcinolone acetonide cream USP and the spots that look almost like something bit me started to clear up but as some clear up more appear. I m not sure what is going on.

doctor1 MD

I suddenly got a red patch on my shin about two inches by six inches. At first it itched, then when I put a hydrocortisone cream on it it stopped. I ve had a cortisone shot, and now am applying triamcinolone acetonide cream. No one has made a diagnosis. I am 77 years old, and from my family medical guide I think it may be degenerative purpura. Am I correct, and will I still be able to get my knee implant on that leg in ten days? It s HARD to see a real doctor out here in the boonies!